# SDR USAASB99134

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PVD - FLT 2663 - JUST AFTER TAKEOFF, AT APPROXIMATELY 600 FEET, THE CREW HEARD A LOUD BANG.  INDICATIONS FOR THE NR 1 ENGINE EGT WERE IN THE YELLOW ARC, REACHING 600 DEGREES MAXIMUM.  ALL OTHER INDICATIONS WERE NORMAL.  AFTER RETARDING THE THROTTLE ON THE NR 1 ENGINE ASSY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
